# SDR SIMA20120430001

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 23,763 hours, 17,504 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225027101
- Part serial: YY3T
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 9800 THE CREW REPORTED THAT UPON APPROACH DISCONNECT PITCH CONTROLS JAMMED.  ABLE TO OVERPOWER AND REGAIN DEGRADED PITCH CONTROL AT ALL ALT AND ALL PHASES OF FLIGHT SEEMS TO HAPPEN ABOUT AN HOUR AFTER FLIGHT INTO TEMP OF -42 SAT.  CHECKED PITCH ON CLIMBOUT FROM CLT ALL OPS CHECKED GOOD.  THE CREW DECLARED AN EMERGECNY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ELEVATOR SERVO IAW EMB AMM 22-11-24.  PERFORMED AN OPERATIONAL CHECK OF THE ELEVATOR SERVO IAW EMB AMM TASK 22-11-24-710-810.  THE OPERATIONAL CHECK WAS GOOD.  AIRCRAFT IS RVSM-ELIGIBLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
